# SDR HEEA0015515

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1078D
- Make and model: Bell 206L-1
- Aircraft serial: 45397
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 1624820
- Condition: Failed
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS ANTENNA CAUSES ANTENNA FAULT MESSAGE TO BE DISPLAYED ON RECEIVER.
